# SDR SWI2023F00432

- Difficulty date: August 3, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY DOOR SURROUND, L/H AFT STOP FITTING IS CHAFED, MARKED.   (C-CHECK RO 10/21/2023)   BLENDED CHAFED AREA ON L/H AFT STOP FITTING SURROUNDING AVIONICS BAY DOOR IAW CRJ200 SRM 51-12-00 AND COMPLIED WITH ALL THE STEPS OF THE REO 601R-53-21-3652 REV --DATED 2023-09-04. COMPLIED WITH 51-900-1003-SKY, LEAK CHECK GOOD
